# SDR SWAA2022030850104

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 54,361 hours, 32,140 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG; OUTBOARD HINGE FAIRING CRACKED 13 IN; 4IN FWD OF AFT END. MOD / REMOVED AND REPLACED FAIRING PER SRM 51-40-02
